Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 404, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jun 14, 2007, 12:45 AM CDT for Kiowa County, Oklahoma. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2007, 12:45 AM CDT (05:45 UTC)
- Expired
- Jun 14, 2007, 1:30 AM CDT
- In force
- 45 min
- Issued by
- NWS Norman, OK
- Area
- Counties, with a storm outline in the text
County Kiowa County, OK
The radar
The Altus AFB radar (KFDR), 61 km from the middle of the area, began a volume at 05:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 9:46 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 5.8 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2452 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 895 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KOUN 140545
SVROUN
OKC075-140630-
/O.NEW.KOUN.SV.W.0404.070614T0545Z-070614T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1245 AM CDT THU JUN 14 2007
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
KIOWA COUNTY IN SOUTHWEST OKLAHOMA...
* UNTIL 130 AM CDT
* AT 1245 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 7 MILES WEST OF ROOSEVELT...MOVING NORTHEAST AT
15 MPH. HAIL UP TO THE SIZE OF HALF DOLLARS IS LIKELY.
* LOCATIONS IN THE WARNING INCLUDE HOBART AND ROOSEVELT.
TAKE SHELTER FROM THE STORM IN A STURDY BUILDING AND MOVE AWAY FROM
WINDOWS.
LAT...LON 3485 9923 3475 9910 3488 9887 3504 9899
3504 9918
$$
CMS1 follow-up statement
000
WWUS54 KOUN 140607
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
106 AM CDT THU JUN 14 2007
OKC075-140630-
/O.CON.KOUN.SV.W.0404.000000T0000Z-070614T0630Z/
KIOWA OK-
106 AM CDT THU JUN 14 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR KIOWA COUNTY...
AT 106 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM NEAR ROOSEVELT...MOVING EAST AT 15 MPH.
* LOCATIONS IN THE WARNING INCLUDE NORTHERN TOM STEED RESERVOIR AND
ROOSEVELT.
THIS STORM IS WEAKENING... BUT HAIL UP TO THE SIZE OF DIMES IS STILL
LIKELY.
LAT...LON 3489 9915 3476 9908 3476 9890 3498 9889
3500 9906
$$
CMSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 9:06 PM CDT, 3 hours 39 minutes earlier.
Area forecast discussion, Jun 13, 9:06 PM CDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 906 PM CDT WED JUN 13 2007 .DISCUSSION... THE UPPER LOW OVER THE NORTHWEST PANHANDLES REGION IS NEARLY STATIONARY AND IS EXPECTED TO MOVE VERY SLOWLY OVER THE NEXT SEVERAL DAYS. THIS LOW HAS HELPED SPAWN NUMEROUS STORMS OVER THE WESTERN HALF OF OUR FORECAST AREA THIS AFTERNOON AND EVENING. IN ADDITION... A COLD FRONT MOVED INTO OUR WESTERN COUNTIES EARLY THIS AFTERNOON... STALLED... BACKED UP INTO TEXAS... AND IS NOW PROGRESSING EAST ONCE AGAIN... WITH FRESH NEW CONVECTION ALONG IT. THE PLAN FOR TONIGHT IS FOR CONVECTION IN NORTHERN OKLAHOMA TO SLOWLY ADVANCE EAST... DRIVEN BY WEAK SOUTHWEST FLOW ALOFT AND A MODEST LOW-LEVEL JET. ADDITIONAL STORMS WILL BE POSSIBLE ALONG THE COLD FRONT... WHICH WILL PROBABLY STALL ONCE AGAIN AFTER IT MOVES INTO WESTERN OKLAHOMA. THE REST OF OUR FORECAST AREA... SOUTH- CENTRAL AND SOUTHEAST OKLAHOMA... WILL HAVE LOWER CHANCES OF PRECIPITATION AS IT APPEARS THAT UPPER-LEVEL DIVERGENCE AND THERMODYNAMICS ARE NOT AS SUPPORTIVE... THAT PLUS THE OBSERVATION THAT STORMS WERE UNABLE TO FORM EARLIER THIS EVENING DESPITE A LOW-LEVEL BOUNDARY IN THE AREA. HAVE ADJUSTED HOURLY GRIDS TO ACCOUNT FOR CURRENT TRENDS... AND ADJUSTED POPS SOMEWHAT TO REFLECT THE CURRENT EXPECTATIONS. THIS WILL NOT AFFECT THE FLASH FLOOD WATCH. && .PREV DISCUSSION... /ISSUED 208 PM CDT WED JUN 13 2007/ DISCUSSION... UPR LOW IN SE CO/NE NM THIS AFTERNOON... WILL SLOWLY MOVE E AND SE INTO/OVR THE OK AND TX PANHANDLES TONIGHT. A COLD FRONT WILL MOVE EAST TO NEAR THE WEST OK/TX PANHANDLE BORDER LATE THIS AFTN. ANOTHER BOUNDARY EXTENDED FROM NEAR FREEDOM... TO NEAR KINGFISHER EARLY THIS AFTERNOON. SOME SUBSIDENCE HAS OCCURRED OVER PARTS OF THE AREA DUE TO SHORTWAVE MOVING AROUND THE LOW AS SEEN IN WV IMAGERY. HOWEVER... THIS SEEMS TO BE ABATING WITH TSTMS BEGINNING TO DEVELOP NEAR THE OUTFLOW BOUNDARY AND CUMULUS CLOUDS DEVELOPING IN THE FA EARLY THIS AFTN. ADDITIONAL TSTMS ARE EXPECTED TO DEVELOP NEAR THESE BOUNDARIES LATE THIS AFTN/EVENING... WITH SEVERE STORMS POSSIBLE. SHWRS/TSTMS WILL CONT OVERNIGHT WITH THE UPR LOW IN THE REGION. IN ADDITION TO THE SEVERE STORMS... HEAVY RAINFALL WILL BE POSSIBLE WHICH MAY LEAD TO FLOODING IN SOME AREAS. WILL ISSUE A FLASH FLOOD FOR AREAS MAINLY I-40 NORTH THROUGH TONIGHT. UPR LOW WILL CONT TO MEANDER ACROSS THE SOUTHERN PLAINS INTO THE WEEKEND. WITH THE UPR LOW PROVIDING LIFT AND WEAKLY CAPPED MOIST AIRMASS IN PLACE... SHOWERS/THUNDERSTORMS WILL AFFECT PORTIONS OF THE FA THRU THE WEEKEND. HEAVY RAIN WILL CONT TO BE POSSIBLE. HOWEVER... THE EXACT LOCATION/AREA OF THE HEAVIEST RAIN/TSTMS WILL BE SOMEWHAT DEPENDENT ON BOUNDARIES LEFT FROM THE PREVIOUS DAY AND NIGHTS CONVECTION. MODELS SHOWING AN UPR TROUGH MOVING EAST ACROSS PACIFIC NW AND NORTHERN ROCKIES SUNDAY. UPR LOW THAT REMAINS OVER THE REGION OVER THE NEXT SEVERAL DAYS WILL EVENTUALLY OPEN UP INTO A SHORTWAVE LATE THIS WEEKEND MOVING EAST OVER THE CENTRAL AND SOUTHERN PLAINS INTO THE MISSISSIPPI VALLEY. THE MAIN UPR TROUGH EXPECTED TO MOVE EAST ACROSS THE NORTHERN/CENTRAL PLAINS EARLY NEXT WEEK... WITH A FRONT MOVING ACROSS THE FA. UPR RIDGE WILL BUILD ACROSS THE ROCKIES BEHIND THE TROUGH WITH NW FLOW OVER THE REGION. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 68 83 68 84 / 60 60 60 50 HOBART OK 68 83 67 86 / 70 40 40 40 WICHITA FALLS TX 70 89 69 88 / 40 30 40 40 GAGE OK 64 81 62 83 / 70 50 40 40 PONCA CITY OK 66 83 66 83 / 90 60 60 50 DURANT OK 70 88 70 87 / 20 60 60 50 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR OKZ004>020-024>026. TX...NONE. && 23/23
Hazardous weather outlook, Jun 13, 10:20 PM CDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1020 PM CDT WED JUN 13 2007
OKZ004>048-050>052-TXZ083>090-141200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1020 PM CDT WED JUN 13 2007
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS EVENING AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH EARLY MORNING
OVER PARTS OF CENTRAL AND WESTERN OKLAHOMA.
LOCATION...
THE SLIGHT RISK AREA IS SOUTH OF A LINE FROM CHEYENNE... TO
CHEROKEE... AND NORTH OF A LINE FROM HOLLIS... TO FREDERICK... TO
SEMINOLE. SOME CITIES INCLUDED IN THIS AREA ARE OKLAHOMA CITY...
PONCA CITY... ENID... LAWTON... AND WEATHERFORD.
TIMING...
SEVERE STORMS WILL BE LIKELY THROUGH 3 AM.
IMPACTS...
WIND GUSTS UP TO 70 MPH AND GOLFBALL SIZE HAIL WILL BE A THREAT WITH
THE STRONGEST STORMS. LOCALLY HEAVY RAIN WILL CAUSE SOME LOCALIZED
FLOODING PROBLEMS.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGERS ACROSS THE SLIGHT RISK
AREA... SHOULD MONITOR CONDITIONS AND BE PREPARED FOR SEVERE WEATHER
OPERATIONS THROUGH EARLY MORNING.
DISCUSSION...
AN UNSTABLE ATMOSPHERE... SUBSTANTIAL MOISTURE... AND MODEST LIFT
FROM AN UPPER-LEVEL LOW OVER THE PANHANDLES WILL ALL COMBINE TO
CONTINUE THE RISK OF SEVERE STORMS INTO THE EARLY MORNING HOURS.
LARGE HAIL AND STRONG WINDS WILL CONTINUE TO BE A THREAT UNTIL ABOUT
3 AM... AND HEAVY RAIN WILL BE A CONCERN OVERNIGHT AND THURSDAY
MORNING.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY JUN 14.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAINFALL WILL BE POSSIBLE THROUGH TONIGHT... WHICH
COULD LEAD TO FLOODING IN SOME LOCATIONS. PLEASE REFER TO THE FLASH
FLOOD WATCH FOR THE NORTHERN HALF OF OKLAHOMA FOR FURTHER DETAILS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY ACROSS
APPROXIMATELY SOUTHWEST HALF OF OKLAHOMA AND ALL OF WESTERN NORTH
TEXAS. SEVERE STORMS WILL BE POSSIBLE AGAIN FRIDAY ACROSS WESTERN
NORTH TEXAS. THE CONTINUED PRESENCE OF THE UPPER LEVEL LOW PRESSURE
SYSTEM OVER THE SOUTHERN PLAINS WILL MAINTAIN A RELATIVELY HIGH
PROBABILITY OF SHOWERS AND THUNDERSTORMS INTO THE WEEKEND.
OTHER HAZARDOUS WEATHER...
AS A RESULT OF NUMEROUS ROUNDS OF SHOWER AND THUNDERSTORM
ACTIVITY... THE POTENTIAL WILL EXIST FOR SOME AREAS TO RECEIVE HEAVY
RAINFALL AND POSSIBLE FLOODING INTO THE WEEKEND.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
THURSDAY.
CMSIn the hours before
Special weather statement, Jun 13, 10:15 PM CDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1015 PM CDT WED JUN 13 2007 OKZ007-008-012-013-018-019-140335- LOGAN OK-KINGFISHER OK-GARFIELD OK-NOBLE OK-KAY OK-GRANT OK- 1015 PM CDT WED JUN 13 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARFIELD...GRANT...KAY... KINGFISHER...LOGAN AND NOBLE COUNTIES. THE LEADING EDGE OF A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 13 MILES WEST OF RENFROW...TO MEDFORD...TO JUST EAST OF ENID AND HENNESSEY AT 1013 PM CDT...MOVING EAST AT 20 MPH. AS THIS LEADING EDGE PASSES...WESTERLY WIND GUSTS OF 30 TO 45 MPH WILL BE POSSIBLE...FOLLOWED BY VERY HEAVY RAIN AND SMALL HAIL. PEOPLE IN GARFIELD...GRANT...KAY...KINGFISHER...LOGAN AND NOBLE COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, Jun 13, 10:25 PM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1025 PM CDT WED JUN 13 2007 OKZ016-140345- CUSTER OK- 1025 PM CDT WED JUN 13 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CUSTER COUNTY. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM WEATHERFORD TO ARAPAHO AT 1025 PM CDT...MOVING NORTH AT 10 MPH. DIME-SIZE HAIL AND WIND GUSTS TO 50 MPH ARE POSSIBLE. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN CUSTER COUNTY...INCLUDING THE CITIES OF CLINTON AND WEATHERFORD...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Local storm report, Jun 13, 11:38 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1138 PM CDT WED JUN 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1128 PM HAIL HOBART 35.03N 99.09W
06/13/2007 E1.00 INCH KIOWA OK AMATEUR RADIO
&&
DWLocal storm report, Jun 13, 11:46 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1146 PM CDT WED JUN 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM HAIL HOBART 35.03N 99.09W
06/13/2007 E0.88 INCH KIOWA OK AMATEUR RADIO
&&
DWSpecial weather statement, Jun 13, 11:53 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1153 PM CDT WED JUN 13 2007 OKZ018-024-140515- KINGFISHER OK-CANADIAN OK- 1153 PM CDT WED JUN 13 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CANADIAN AND KINGFISHER COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 10 MILES WEST OF KINGFISHER TO 14 MILES SOUTHWEST OF CALUMET AT 1153 PM CDT...MOVING EAST AT 15 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. PEOPLE IN CANADIAN AND KINGFISHER COUNTIES...INCLUDING THE CITIES OF EL RENO AND KINGFISHER...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, Jun 14, 12:08 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1208 AM CDT THU JUN 14 2007 OKZ018-024-027-140530- KINGFISHER OK-CANADIAN OK-GRADY OK- 1208 AM CDT THU JUN 14 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CANADIAN...GRADY AND KINGFISHER COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM KINGFISHER TO 14 MILES SOUTH OF CALUMET AT 1208 AM CDT...MOVING EAST AT 15 MPH. A GUST FRONT...WHICH WILL SHIFT WINDS TO A WESTERLY DIRECTION...WILL OCCUR AT LEAST 10 TO 15 MINUTES BEFORE HEAVY RAIN AND SMALL HAIL MOVE IN. WINDS AROUND 50 MPH ARE POSSIBLE. PEOPLE IN CANADIAN...GRADY AND KINGFISHER COUNTIES...INCLUDING THE CITIES OF EL RENO AND KINGFISHER...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:00 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer | 45 min |
| Jun 13, 7:01 PM CDT | Severe Thunderstorm Warning | OUN | Dewey | 29 min |
| Jun 13, 7:10 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 50 min |
| Jun 13, 7:41 PM CDT | Severe Thunderstorm Warning | OUN | Dewey | 49 min |
| Jun 13, 7:44 PM CDT | Tornado Warning | OUN | Major | 46 min |
| Jun 13, 7:58 PM CDT | Severe Thunderstorm Warning | OUN | Blaine | 47 min |
| Jun 13, 8:13 PM CDT | Severe Thunderstorm Warning | OUN | Canadian | 32 min |
| Jun 13, 8:24 PM CDT | Severe Thunderstorm Warning | OUN | Major | 36 min |
| Jun 13, 8:28 PM CDT | Severe Thunderstorm Warning | OUN | Beckham | 47 min |
| Jun 13, 8:41 PM CDT | Severe Thunderstorm Warning | OUN | Blaine | 49 min |
| Jun 13, 8:57 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa | 48 min |
| Jun 13, 9:01 PM CDT | Severe Thunderstorm Warning | OUN | Major | 29 min |
| Jun 13, 9:29 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 46 min |
| Jun 13, 9:53 PM CDT | Severe Thunderstorm Warning | OUN | Caddo | 67 min |
| Jun 13, 10:10 PM CDT | Severe Thunderstorm Warning | OUN | Blaine | 50 min |
| Jun 13, 10:29 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 46 min |
| Jun 13, 10:33 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 42 min |
| Jun 13, 10:57 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo | 63 min |
| Jun 13, 11:15 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 45 min |
| Jun 14, 12:02 AM CDT | Severe Thunderstorm Warning | OUN | Caddo | 43 min |
| Jun 14, 12:04 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa | 41 min |
| Jun 14, 12:23 AM CDT | Severe Thunderstorm Warning | OUN | Washita | 52 min |
| Jun 14, 1:46 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton | 44 min |
| Jun 14, 2:08 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Love | 37 min |
| Jun 14, 3:06 PM CDT | Severe Thunderstorm Warning | OUN | McClain | 24 min |
| Jun 14, 5:11 PM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 21 min |
| Jun 14, 5:40 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 50 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.